Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("MATHEMATICAL MATRIX")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 4405

  • Page / 177

Export

Selection :

  • and

"FLIP-FLOP" OF ELECTRIC POTENTIAL OF DUST GRAINS IN SPACEMEYER VERNET N.1982; ASTRON. ASTROPHYS. (BERL.); ISSN 0004-6361; DEU; DA. 1982; VOL. 105; NO 1; PP. 98-106; BIBL. 25 REF.Article

ON (+ 1, - 1)-MATRICES WITH VANISHING PERMANENTSIMION R; SCHMIDT FW.1983; DISCRETE MATHEMATICS; ISSN 0012-365X; NLD; DA. 1983; VOL. 46; NO 1; PP. 107-108; BIBL. 3 REF.Article

BALANCED INTEGER ARRAYS: A MATRIX PACKING THEOREMFISHBURN PC.1983; JOURNAL OF COMBINATORIAL THEORY. SERIES A.; ISSN 0097-3165; USA; DA. 1983; VOL. 34; NO 1; PP. 98-101; BIBL. 2 REF.Article

COUNTING MATRICES BY DRAZIN INDEXBRAWLEY JV.1982; SIAM J. ALGEBR. DISCRETE METHODS; ISSN 0196-5212; USA; DA. 1982; VOL. 3; NO 1; PP. 30-34; BIBL. 15 REF.Article

UNIONS OF ORIENTED MATROIDSLAWRENCE J; WEINBERG L.1981; LINEAR ALGEBRA & APPL.; ISSN 0024-3795; USA; DA. 1981; VOL. 41; NO 1; PP. 183-200; BIBL. 15 REF.Article

A METHOD OF INTEGRATION OVER MATRIX VARIABLES. IICHADHA S; MAHOUX G; MEHTA ML et al.1981; J. PHYS. A; ISSN 0305-4470; GBR; DA. 1981; VOL. 14; NO 3; PP. 579-586; BIBL. 4 REF.Article

ON THE DIAGONAL HYPERGRAPH OF A MATRIXBRUALDI RA.1980; ANN. DISCRETE MATH.; NLD; DA. 1980; VOL. 8; PP. 261-264; BIBL. 2 REF.Conference Paper

A THEOREM IN COMBINATORIAL MATRIX THEORYRYSER HJ.1980; LINEAR ALGEBRA APPL.; USA; DA. 1980; VOL. 29; PP. 451-458; BIBL. 12 REF.Article

EXACT REDUCTION OF A POLYNOMIAL MATRIX TO THE SMITH NORMAL FORMRAMACHANDRAN S.1979; I.E.E.E. TRANS. AUTOMAT. CONTROL; USA; DA. 1979; VOL. 24; NO 4; PP. 638-641; BIBL. 19 REF.Article

COMMENT ON "AN SIMPLE PROOF OF THE PERRON-FROBENIUS THEOREM FOR A POSITIVE SYMMETRIC MATRICES".KRZEMINSKI S.1977; J. PHYS. A; G.B.; DA. 1977; VOL. 10; NO 8; PP. 1437-1438; BIBL. 3 REF.Article

A NOTE ON THE TRUTH-TABLE FOR "IF P THEN Q".ARCHIE LC; HURDLE BG JR; THOMBLISON WS et al.1977; NOTRE DAME J. FORM. LOGIC; U.S.A.; DA. 1977; VOL. 18; NO 4; PP. 596-598; BIBL. 3 REF.Article

THE EXCESS OF A HADAMARD MATRIX.BEST MR.1976; STICHTG MATH. CENTRUM, AFD. ZUIVERE WISKDE; NEDERL.; DA. 1976; NO 87; PP. 1-6; BIBL. 5 REF.Serial Issue

NON-SKEW SYMMETRIC ORTHOGONAL MATRICES WITH CONSTANT DIAGONALSLAM CWH.1983; DISCRETE MATH.; ISSN 0012-365X; NLD; DA. 1983; VOL. 43; NO 1; PP. 65-78; BIBL. 7 REF.Article

THE VAN DER WAERDEN CONJECTUREVAN LINT JH.1983; NORTH-HOLL. MATH. STUD.; ISSN 0304-0208; NLD; DA. 1983; NO 78; PP. 575-580; BIBL. 9 REF.Conference Paper

SMALL DIAMETER INTERCHANGE GRAPHS OF CLASSES OF MATRICES OF ZEROS AND ONESBRUALDI RA; LI QIAO.1982; LINEAR ALGEBRA & APPL.; ISSN 0024-3795; USA; DA. 1982; VOL. 46; PP. 177-194; BIBL. 2 REF.Article

NOTES ON CERTAIN MATRICES RELATED TO THE ZEROS OF THE POLYNOMIALS GENERATED BY EXP (ZZETA -ZETA N/N)KODAMA Y.1981; LETT. NUOVO CIMENTO; ISSN 0024-1318; ITA; DA. 1981; VOL. 32; NO 14; PP. 392-394; BIBL. 5 REF.Article

WHITNEY CONNECTIVITY OF MATROIDSINUKAI T; WEINBERG L.1981; SIAM J. ALGEBR. DISCRETE METHODS; ISSN 0196-5212; USA; DA. 1981; VOL. 2; NO 2; PP. 108-120; BIBL. 8 REF.Article

A NOTE ON NEW INNER-MATRIX FOR STABILITYJURY EI; MANSOUR M.1981; PROC. IEEE; ISSN 0018-9219; USA; DA. 1981; VOL. 69; NO 12; PP. 1579-1580; BIBL. 9 REF.Article

PROPERTIES OF (0,1)-MATRICES WITH NO TRIANGLESANSTEE RP.1980; J. COMB. THEORY, SER. A.; ISSN 0097-3165; USA; DA. 1980; VOL. 29; NO 2; PP. 186-197; BIBL. 9 REF.Article

NEGATIVE POWERS AND THE SPECTRUM OF MATRICESDOSTAL Z.1979; COMMENT. MATH. UNIV. CAROLINAE; CSK; DA. 1979; VOL. 20; NO 1; PP. 19-27; BIBL. 12 REF.Article

BEMERKUNGEN ZU EINEM ISOMORPHIE-PROBLEM FUER GRAPHEN, DIE SPEZIELLEN MATRIZEN ZUGEORDNET SIND = REMARQUE SUR UN PROBLEME D'ISOMORPHISME POUR DES GRAPHES ASSOCIES A DES MATRICES PARTICULIERESSCHMIEDER R.1979; MATH. NACHR.; DDR; DA. 1979; VOL. 90; PP. 213-224; BIBL. 3 REF.Article

ERRATUM: SOME PERTURBATION THEOREMS FOR Q-MATRICES.KELLY LM; WATSON LT.1978; S.I.A.M. J. APPL. MATH.; U.S.A.; DA. 1978; VOL. 34; NO 2; PP. 320-321; BIBL. 4 REF.Article

COMBINATORIAL ASPECTS OF RECTANGULAR NON-NEGATIVE MATRICES.FENNER TI; LOIZOU G.1977; DISCRETE MATH.; NETHERL.; DA. 1977; VOL. 20; NO 3; PP. 217-234; BIBL. 17 REF.Article

MIXTURES OF ORDER MATRICES AND GENERALIZED ORDER MATRICES.MEGIDDO N.1977; DISCRETE MATH.; NETHERL.; DA. 1977; VOL. 19; NO 2; PP. 177-181; BIBL. 6 REF.Article

NEW CONCEPTS IN MATRIX THEORY.ALLADI RAMAKRISHNAN.1977; J. MATH. ANAL. APPL.; U.S.A.; DA. 1977; VOL. 60; NO 1; PP. 255-258; BIBL. 3 REF.Article

  • Page / 177